# SDR ULXR2017112900002

- Difficulty date: November 10, 2017
- Submitted: November 29, 2017
- Operation: General aviation
- Aircraft: N305FD
- Make and model: Agusta AW139
- Aircraft serial: 41009
- Aircraft time: 1,742 hours
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Part number: 3G2810V00132
- Part serial: 158
- Condition: Leaking
- Location: Zone 100
- Part time: 1,742 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT FUEL CELLS LEAKING THROUGH SKIN.
